# SDR HNAA2016041500105

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 39,020 hours, 35,239 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS ODOR FROM LT ELECTRICAL DISTRIBUTION PANEL AREA.  INSPECTED ELECTRICAL DISTRIBUTION PANEL AREA AND ASSOCIATED WIRING C/N/D AFTER POWERING UP SEVERAL TIMES.  OK FOR SERVICE.
